Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thanks for answer: 7-day gap between regimens
Dec 29, 2011

Dear doctor Joseph, I am very happy to hear that the Truvada part of my regimen hasn't been "screwed up" with that 7 day break between Atripla and my new combo.

I had, what the doctor called, a hypersensitivity with macopopular exantema (this is how they call it in Spain anyway) and the doctor said I was showing toxicity towards the Effavirenz and that meant that Neviparine was also out of the question as the two drugs showed "crossed reaction". So I guess that not only because of resistance issues now, but the allergy or high rash risk has put these two drugs and probably any others in the same family/line of action off the table for me.

I feel I may be unnecesarily restless with all that's happened and I think I should just trust and believe in my doctor, as I am sure he is very good. But sometimes one can't help read and ask about everything up to the point one starts to question decissions made, which is wrong. It is deffinitely difficult starting meds and dealing with side effects but I hope that things get better with time. By the way I have my first labs tomorrow... keeping fingers crossed for good results or at least no alarming findings.

Once again thank you for all you do. Happy New Year from Spain!

E.

Response from Dr. McGowan

I am keeping my fingers crossed, I expect the tests will be very good.

It is unsettling sometimes when you get a bad reaction to your first treatment, but luckily there are many good options and you are in good hands.

Happy New Year to you too!

Joe



Previous
Possible mutation of the virus?
Next
Have you ever seen this situation before??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement